# SDR 2003FA0001022

- Difficulty date: October 3, 2003
- Submitted: October 3, 2003
- Operation: General aviation
- Aircraft: N420BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029007
- System (JASC): 5301 · Aerial Tow Equipment
- Part: Spring
- Part number: A740224N
- Condition: Broken
- Location: Tow Release
- Part time: 530 hours, 1,764 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RELEASE HANDLE WOULD NOT RETRACT. MAINTENANCE FOUND UPON INSPECTION PART OF SPRING BROKEN. THREE ADDITIONAL SAILPLANES DEVELOPED THIS PROBLEM AT ABOUT SAME TIME IN SERVICE
